# SDR S9BA200800014

- Difficulty date: March 3, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6
- Aircraft serial: 573
- Aircraft time: 20,285 hours, 44,840 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Clevis Pin
- Part number: MS203929C33
- Condition: Missing
- Location: Flying Wire
- Stage of operation: TO
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: C

## Discrepancy

FLT 170,  HEARD A POP IN THE AREA OF THE FLYING WIRE. CLEVIS PIN AT LEFT UPPER FLYING WIRE FOUND MISSING UPON LANDING.  REMOVED AND REPLACED FLYING WIRES PN 13A0200-079 UPPER FRONT DRAG FITTING 13A02469-001 AND DRAG WIRE SHIM PN  13A02078-002.  EMERGENCY WAS NOT DELARED AND AIRCRAFT WAS NOT GROUNDED.
